Journal of Symbolic Logic 40 (4):625-626 (1975)

Abstract This article has no associated abstract. (fix it)
Keywords No keywords specified (fix it)
Categories (categorize this paper)
DOI 10.2307/2271840
Edit this record
Mark as duplicate
Export citation
Find it on Scholar
Request removal from index
Revision history

Download options

Our Archive

Upload a copy of this paper     Check publisher's policy     Papers currently archived: 50,488
External links

Setup an account with your affiliations in order to access resources via your University's proxy server
Configure custom proxy (use this if your affiliation does not provide a proxy)
Through your library

References found in this work BETA

No references found.

Add more references

Citations of this work BETA

No citations found.

Add more citations

Similar books and articles

Ordinals and Functionals in Proof Theory.Solomon Feferman - 1975 - Journal of Symbolic Logic 40 (4):625-626.


Added to PP index

Total views
10 ( #800,447 of 2,326,739 )

Recent downloads (6 months)
9 ( #72,611 of 2,326,739 )

How can I increase my downloads?


Sorry, there are not enough data points to plot this chart.

My notes